# SDR ALGA081620

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Aircraft time: 5,726 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 406312100101
- Condition: Worn
- Location: T/R Hub
- Part time: 428 hours
- Component: Hub
- Component part number: 407012101111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 EA. TAIL ROTOR YOKE BEARINGS WORN. AXIAL PLAY.
